Title

Strong Consistency In Nonlinear-Regression

Title - Alternative

Economet. Theory

Keywords

NONCOMPACT PARAMETER SPACE; ESTIMATORS; Economics; Mathematics, Interdisciplinary Applications; Social Sciences, ; Mathematical Methods; Statistics & Probability

Publication Title

Econometric Theory

Volume

6

Issue/Number

4

Publication Date

1-1-1990

Document Type

Article

Language

English

First Page

459

Last Page

465

WOS Identifier

WOS:A1990EP98900004

ISSN

0266-4666

Share

COinS